# SDR AALA20100112STL01

- Difficulty date: January 11, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 56,957 hours, 29,159 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - LEFT MAIN LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  EMERGENCY DECLARED, RETURNED STL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT MAIN GEAR RETRACT SUPPORT FITTING AND LEFT MAIN GEAR RETRACT CYLINDER AND CYLINDER LINKAGES.  SYSTEM GROUND CHECK NORMAL OPERATION.
